# SDR 2000UALA00225

- Difficulty date: May 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 9,673 hours
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULT, EPSU COMM AFT L 33-51-38.  *S/D*  REPLACED AFT LEFT EMERGENCY POWER SUPPLY UNIT (P/N 3214-54-10), (S/N 1576).
